SciELO - Scientific Electronic Library Online

 
vol.33 número3On (γ, δ) -Bitopological semi-closed set via topological ideal índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JYOTI DUTTA, Amar  y  CHANDRA TRIPATHY, Binod. Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.235-243. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300001.

In this article we have defined statistically pre-Cauchy sequence of fuzzy real numbers defined by Orlicz function. We have proved a necessary and sufficient condition for a sequence X =(Xk) of fuzzy real numbers to be statistically pre-Cauchy. We have also established some other results.

Palabras clave : Statistically pre-Cauchy; statistically convergence; Orlicz function; fuzzy real numbers.

        · texto en Inglés     · Inglés ( pdf )